MathSciNet Relay Station
MathSciNet bibliographic data
MR978598 (90b:11127) 11S20 (11E81 12F10)
Jacob, Bill; Ware, Roger A recursive description of the maximal pro-$2$ Galois group via Witt rings. Math. Z. 200 (1989), no. 3, 379–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement